Parametrization of All Linear Compensators for Discrete-time Stochastic Bilinear Systems
IFAC Proceedings Volumes
Original Item ID
For discrete-time stochastic bilinear systems, this paper presents a characterization of all state covariances assignable by linear controller schemes and a parametrization of all controllers that achieve a desired covariance. These results indirectly provide the parametrization of all linear fixed-order compensators which are mean square stabilizing for this class of systems. The paper also includes robustification of the derived compensators.
Yaz, Edwin E. and Skelton, Robert E., "Parametrization of All Linear Compensators for Discrete-time Stochastic Bilinear Systems" (1993). Electrical and Computer Engineering Faculty Research and Publications. 767.
IFAC Proceedings Volumes, Vol. 26, No. 2 (July 1993): 483-486. DOI.